# SDR FDEA201612064332

- Difficulty date: December 6, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 65,752 hours, 15,406 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: ARB29325
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT O/B WING FIXED L/E COMPARTMENT RIB CHORD SUPPORT CRACK AT APPROX XOS STA 666. REPAIR RIB CHORD SUPPORT ON LT O/B WING FIXED L/E COMPARTMENT CRACK AT APPROX XOS STA 666 IAW MD-11 SRM 57-40-03-2R.
